# SDR T17A20200811042

- Difficulty date: October 30, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Beech 400A
- Aircraft serial: RK559
- Aircraft time: 6,004 hours, 4,836 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 45A22004028
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, RT ELEVATOR OUTBOARD COVER HAS A CRACK.  INSTALLED NEW ACCESS PANEL, IAW BEECHJET 400XP AMM CH 27-30-00.
